Open Access
December, 1977 Supports of Infinitely Divisible Measures on Hilbert Space
Patrick L. Brockett
Ann. Probab. 5(6): 1012-1017 (December, 1977). DOI: 10.1214/aop/1176995668


The supports of infinitely divisible measures on separable Hilbert spaces are characterized in terms of angular semigroups. Restricted to $\mathbb{R}^n$ this result extends results of Hudson and Mason. Restricted to $\mathbb{R}^1$ our result improves Tucker's result and Hudson and Tucker's results on such supports. Also investigated are the supports of stable measures on Hilbert space.


Download Citation

Patrick L. Brockett. "Supports of Infinitely Divisible Measures on Hilbert Space." Ann. Probab. 5 (6) 1012 - 1017, December, 1977.


Published: December, 1977
First available in Project Euclid: 19 April 2007

zbMATH: 0377.60019
MathSciNet: MR517224
Digital Object Identifier: 10.1214/aop/1176995668

Primary: 60E05
Secondary: 60B99

Keywords: angular semigroups , Infinite divisibility , stable measures on Hilbert spaces , Supports of measures

Rights: Copyright © 1977 Institute of Mathematical Statistics

Vol.5 • No. 6 • December, 1977
Back to Top